Ronald W. Butler

Professor, Charles F. Frensley Chair in Mathematics

Department: Statistical Science

Visit website

Phone: 214-768-1426
Fax: 214-768-4035
E-mail: rbutler@smu.edu

Education

Ph.D., University of Michigan

Research/Teaching Interests

Statistical Science, Survival Analysis, Saddlepoint Methods, Multivariate Analysis, Reliability Theory, Bootstrap and Robustness, Systems Theory & Stochastic Networks, Complex Variables, Likelihood & Bayesian Inference, Ocean Engineering Applications

Selected Publications

  • "Bootstrap inference in multistate survival models subject to right censoring" (2012).  Biometrika, pre-publish by journal (with Bronson).
  • "Multistate survival models as transient electrical networks" (2012). Scandinavian Journal of Statistics, to appear (with Bronson).
  • "Exact distributional computations for Roy's statistic and the largest eigenvalue of a Wishart distribution" (2011).  Statistics and Computing, 21, 147-157 (with Paige).
  • "Tests for symmetry with right censoring" (2011).  Journal of Applied Statistics 38, 683-693 (with Abd-Elfattah.
  • "Small sample LD-50 confidence intervals using saddlepoints approximations" (2011).  Journal of the American Statistical Association, 106, 334-344 (with Paige and Chapman).